The bearable lightness of being

Hale, B. (2010) The bearable lightness of being. Axiomathes, 20 (4). pp. 399-422. ISSN 1122-1151

Abstract

Metadata

Authors/Creators:
  • Hale, B.
Copyright, Publisher and Additional Information: © 2010 Springer. This is an author produced version of a paper subsequently published in Axiomathes. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Category; Deflationary; Existence; Frege; Logical; Object; Ontological; Predicate; Property; Quine; Relation; Singular term
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Arts and Humanities (Sheffield) > Department of Philosophy (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 07 Jan 2011 10:02
Last Modified: 08 Feb 2013 17:30
Published Version: http://dx.doi.org/10.1007/s10516-010-9114-z
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number: https://doi.org/10.1007/s10516-010-9114-z

Download

Filename: Hale_42733.pdf

Share / Export

Statistics